MathSciNet Relay Station
MathSciNet bibliographic data
MR1626091 62F12 (62E20)
Mizera, Ivan; Wellner, Jon A. Necessary and sufficient conditions for weak consistency of the median of independent but not identically distributed random variables. Ann. Statist. 26 (1998), no. 2, 672–691.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement